# SDR FDEA202011142840

- Difficulty date: November 14, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 88,275 hours, 20,142 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS 575 32-30 9359 14NOV20 MEM OPEN.  UPON GEAR RETRACTION RIGHT MAIN GEAR PRIMARY AND SECONDARY INDICATED RED UNSAFE CONDITIONS.  GEAR WAS CYCLED AND QRH WAS REFERENCED.  AIR TURN BACK WAS ACCOMPLISHED.  DURING OPS TEST FOUND R MLG INDICATION UNSAFE HARD FAULT, ALSO FOUND GAP BETWEEN LATCH ROLLER AND HOOK AT R/H MLG BELOW LIMITS, ADDED SHIMS TO ADJUST GAP LIMITS REF MD-11 AMM 32-34-05-5, OPS CHECK GOOD.
